On the Theta Constant of Genus 8 and Hilbert Modular Groups over Certain Cyclic Biquadratic Fields.
Mathematische Annalen, Tome 278 (1987), pp. 185-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
embedding, Hilbert modular group, unitary group, symplectic group, theta function, Hilbert modular form of weight 2
@article{MAN_1987__278_164288,
author = {Hidehisa Naganuma},
title = {On the {Theta} {Constant} of {Genus} 8 and {Hilbert} {Modular} {Groups} over {Certain} {Cyclic} {Biquadratic} {Fields.}},
journal = {Mathematische Annalen},
pages = {185--192},
year = {1987},
volume = {278},
zbl = {0635.10023},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__278_164288/}
}
Hidehisa Naganuma. On the Theta Constant of Genus 8 and Hilbert Modular Groups over Certain Cyclic Biquadratic Fields.. Mathematische Annalen, Tome 278 (1987), pp. 185-192. http://geodesic.mathdoc.fr/item/MAN_1987__278_164288/